CureZone   Log On   Join
Re: Yeast infections after antibiotics
 
oak775 Views: 2,855
Published: 11 years ago
 
This is a reply to # 1,829,972

Re: Yeast infections after antibiotics


Thanks again for your reply. Wouldn't the Diflucan be addressing the intestinal yeast? Or maybe I need a Nystatin powder. I am researching other anti-fungals. A lot of information regarding this problem is contradictory. I am skeptical of quite a bit of it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.312 sec, (1)